Dynamic structures of p-adic monomials for small primes p

Myunghyun Jung, Donggyun Kim

Research output: Contribution to journalArticlepeer-review

Abstract

We study the dynamic structures of the monomial xm over the ring of p-adic integers for every positive integer m and for primes p=2,3 and 5. The dynamic structures are described by investigating minimal decompositions which consist of periodic points, minimal subsystems and attracting basins.

Original languageEnglish
Pages (from-to)155-183
Number of pages29
JournalJournal of Number Theory
Volume211
DOIs
Publication statusPublished - 2020 Jun

Bibliographical note

Funding Information:
We would like to thank the referee of this paper for his/her careful reading, corrections and suggestions which improved the presentation of this paper.

Publisher Copyright:
© 2019 Elsevier Inc.

Keywords

  • Minimal decomposition
  • p-adic dynamical system
  • p-adic monomial

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Dynamic structures of p-adic monomials for small primes p'. Together they form a unique fingerprint.

Cite this